PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 2 | 127-141
Tytuł artykułu

Selections that characterize topological completeness

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the assertions of some fundamental selection theorems for lower-semicontinuous maps with completely metrizable range and metrizable domain actually characterize topological completeness of the target space. We also show that certain natural restrictions on the class of the domains change this situation. The results provide in particular answers to questions asked by Engelking, Heath and Michael [3] and Gutev, Nedev, Pelant and Valov [5].
Słowa kluczowe
Rocznik
Tom
149
Numer
2
Strony
127-141
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-23
poprawiono
1995-11-17
Twórcy
autor
  • Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081 A, 1081 HV Amsterdam, The Netherlands, vanmill@cs.vu.nl
autor
  • epartment of Mathematics, Warsaw University, Banacha 2, 00-913 Warszawa 59, Poland, pol@mimuw.edu.pl
autor
  • Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 11567 Praha 1, Czech Republic, pelant@earn.cvut.cz
Bibliografia
  • [1] M. M. Čoban and E. A. Michael, Representing spaces as images of zero-dimensional spaces, Topology Appl. 49 (1993), 217-220.
  • [2] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [3] R. Engelking, R. W. Heath, and E. Michael, Topological well-ordering and continuous selections, Invent. Math. 6 (1968), 150-158.
  • [4] W. G. Fleissner, Applications of stationary sets to topology, in: Surveys in Topology, G. M. Reed (ed.), Academic Press, New York, 1980, 163-193.
  • [5] V. Gutev, S. Nedev, J. Pelant, and V. Valov, Cantor set selectors, Topology Appl. 44 (1992), 163-168.
  • [6] R. W. Hansell, Descriptive topology, in: Recent Progress in General Topology, M. Hušek and J. van Mill (eds.), North-Holland, Amsterdam, 1992, 275-315.
  • [7] F. Hausdorff, Über innere Abbildungen, Fund. Math. 23 (1934), 279-291.
  • [8] V. G. Kanoveĭ and A. V. Ostrovskiĭ, On non-Borel $F_II$-sets, Soviet Math. Dokl. 24 (1981), 386-389.
  • [9] K. Kunen, Set Theory. An Introduction to Independence Proofs, Stud. Logic Found. Math. 102, North-Holland, Amsterdam, 1980.
  • [10] K. Kuratowski, Topology I, Academic Press, New York, 1968.
  • [11] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), 143-178.
  • [12] E. A. Michael, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238.
  • [13] E. A. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 656-674.
  • [14] J. van Mill and E. Wattel, Selections and orderability, Proc. Amer. Math. Soc. 83 (1981), 601-605.
  • [15] A. H. Stone, On σ-discreteness and Borel isomorphism, Amer. J. Math. 85 (1963), 655-666.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i2p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.